Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 17, NWS Buffalo, NY

May 23, 2019Chautauqua County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 23, 2019, 9:27 AM EDT for Chautauqua County, New York. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 9:27 AM EDT (13:27 UTC)
Expired
May 23, 2019, 10:30 AM EDT
In force
63 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 95 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:53 AM EDTTSTM WND DMGMina, NYTREE DOWN ON WIRES ON PELTON RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

207 
WUUS51 KBUF 231327
SVRBUF
NYC013-231430-
/O.NEW.KBUF.SV.W.0017.190523T1327Z-190523T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
927 AM EDT Thu May 23 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Chautauqua County in western New York...

* Until 1030 AM EDT..

* At 926 AM EDT, severe thunderstorms were located along a line
  extending from 20 miles northwest of North East to near Edinboro,
  moving east at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jamestown, Dunkirk, Fredonia, Westfield, Lakewood, Falconer, 
  Mayville, Clymer, Long Point State Park, Findlay Lake, Chautauqua 
  Lake.

 This includes the following highways...
 Interstate 90 between exits 61 and 59.
 Interstate 86 between exits 4 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4244 7950 4253 7939 4259 7920 4200 7914
      4200 7976 4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 1326Z 253DEG 48KT 4246 8004 4191 8011 

HAIL...0.88IN
WIND...60MPH
 
$$

Hitchcock
2 follow-up statements
549 
WWUS51 KBUF 231359
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
959 AM EDT Thu May 23 2019

NYC013-231430-
/O.CON.KBUF.SV.W.0017.000000T0000Z-190523T1430Z/
Chautauqua NY-
959 AM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR CHAUTAUQUA COUNTY...

At 958 AM EDT, severe thunderstorms were located along a line
extending from near Lake Erie State Park to near Clymer, moving east
at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jamestown, Dunkirk, Fredonia, Westfield, Lakewood, Falconer,
Mayville, Clymer, Long Point State Park and Jamestown West.

 This includes the following highways...
 Interstate 90 between exits 60 and 59.
 Interstate 86 between exits 6 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4200 7969 4237 7964 4244 7950 4253 7939
      4254 7934 4259 7920 4200 7914
TIME...MOT...LOC 1358Z 267DEG 46KT 4238 7944 4202 7955 

HAIL...0.88IN
WIND...60MPH
 
$$

Hitchcock
255 
WWUS51 KBUF 231430
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1030 AM EDT Thu May 23 2019

NYC013-231440-
/O.EXP.KBUF.SV.W.0017.000000T0000Z-190523T1430Z/
Chautauqua NY-
1030 AM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR CHAUTAUQUA COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
western New York.

LAT...LON 4200 7969 4237 7964 4244 7950 4253 7939
      4254 7934 4259 7920 4200 7914
TIME...MOT...LOC 1430Z 253DEG 48KT 4248 7897 4212 7909 

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 9:23 AM EDT, 4 minutes earlier.

Area forecast discussion, May 23, 9:23 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
923 AM EDT Thu May 23 2019

.SYNOPSIS...
Showers and strong thunderstorms will increase in coverage area
across the region today, ahead of a cold front that will sweep
across the area later this afternoon and early evening. Warm and
humid conditions today will be replaced by cooler, and less humid
conditions for Friday...in generally rain free weather. The next
weather system will bring more showers Friday night to our area,
with showers and thunderstorms again passing over the area Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 915 am...a solid line of upstream convection associated
with a prefrontal trough continues to hold together rather well
while crossing central Lake Erie and Southern Ontario...and
continues to push eastward a bit faster than indicated by most
guidance. Based on all of this...have sped up the timing of this
line and upped PoPs so that most areas will now see a
likelihood of showers/ storms as this line pushes eastward
across the area. This line should enter Chautauqua county by 10
am and the Niagara Frontier by 11 am... before pushing further
eastward into the Genesee Valley and Finger Lakes during the
midday/early afternoon hours. Also...have upped the ante on the
enhanced wording for thunderstorms based on the current strength
of this line...upstream obs and warnings and expected further
development as it pushes further eastward into a destabilizing
airmass...with the possibility of damaging winds and large hail
now mentioned pretty much areawide. That is the extent of any
changes for now...

Convection within a pre frontal trough will push across our region
through this afternoon. Instability will be greatest just ahead of
the prefrontal trough with MUCAPE values 500 to 1000 J/KG. Further
daytime destabilization, lake breeze boundaries, and rapidly falling
heights aloft ahead of a potent shortwave will help to force storms
to blossom today. Of greater concern driving the severe threat will
be a 50 to 55 knot LLJ dipping to around 2-3K feet. This LLJ,
creating 0-6 km bulk shear values nearing 60 knots will allow for
tilting updrafts, and potential for storms to become strong to
severe.

Convection will reach our region by mid-morning, with the threat for
thunderstorms...and then severe storms becoming likely by late
morning and through the afternoon hours. Greatest timing for severe
storms will be between 10 am and 5 pm. Straight line winds will be
the greatest threat today...with increasing CAPE aloft and WBZ
values 7-10K feet suggesting also potential for hail. An isolated
tornado cannot be ruled out within the strong shear environment.
While the entire region is within a slight risk for severe storms
today, the Southern Tier to the Finger Lakes will be highlighted for
severe storms.

Before the cold front crosses the region, strong southwesterly winds
are expected across Lake Erie shoreline and across the Niagara
Frontier, and towards Monroe county. Gusts to 45 mph are likely
outside the cooler lake dome of air, with gusts diminishing this
evening with the lowering mixing heights. The deepening surface low
passing to the north of Lake Ontario will maintain a decent pressure
gradient through the night, with winds now veering to a west to
northwest direction. Gusts 20 to 30 mph will be possible tonight.

The cold front will cross the region late this afternoon and
evening, ending the convection threat and also bringing lowering
humidity values tonight. Behind the upper level shortwave, a few up
slope rain showers may linger east of Lake Ontario through the
night, otherwise the region will be mainly dry. Lows tonight will
drop back into the lower 50s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Shortwave trough and sfc low responsible for stormy day today starts
off on Friday over northern New England. Lingering cold air aloft
and 925-850mb moisture closer to the departing trough aloft should
support isold showers/sprinkles over North County through most of
the day. Otherwise, will be a good deal of stratocu into late
morning/early afternoon before brief clearing takes place. High
temps on Friday will tumble back below normal, with 60s in most
locations. Steady w-nw winds and later departure of clouds will keep
Lake Ontario shoreline and North Country slightly cooler with
readings in the upper 50s.

Upper level ridging briefly passes overhead into Friday evening but
mid to high clouds will quickly be on the increase in right entrance
region of departing upper jet and on nose of approaching jet over
the Upper Great Lakes. Models have trended slower with arrival of
showers overnight on Friday night as theta-e advection/moisture
transport ramps up ahead of main low-level low over the Upper Great
Lakes and northern Ontario. Sfc warm front slides across on Saturday
with weaker cold front following later Saturday night. Convergence
along the front, along with any weak convectively induced shortwaves
rolling through and persistent divergence aloft from right entrance
region of upper jet should support multiple clusters of showers and
thunderstorms. Think most widespread activity will occur north of
the warm front, closer to Lake Ontario and into the North Country,
as that is where moisture transport is maximized and where edge of
elevated CAPE of 500-1000 j/kg is located. Elsewhere across Western
NY and the Genesee Valley toward the Finger Lakes may end up seeing
more scattered showers and tsra due to MLCAPES up to 750j/kg and
strong effective shear over 50 kts. Would like to see more in way of
instability to counter such strong shear for more widespread severe,
but certainly could see at least an isold severe threat on Saturday.
After a cool day on Friday, temps on Saturday will push well into
the 70s to near 80F depending on extent of any breaks in the cloud
cover. Will feel a touch more humid on Saturday as well with Td
climbing back into the 60s.

Cold front sliding through on Saturday night will allow showers and
storms to gradually diminish, though could see some rain hanging on
along the Southern Tier and possibly the North Country as the cold
front more or less becomes parallel to the upper level flow. Low
temperatures will only fall off into the upper 50s to lower 60s, so
still a rather muggy night.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A cold front settling just to the south and east of the area Sunday
will keep the risk for a few showers and perhaps a few thunderstorms
in across the southern Tier, Finger lakes and North Country. A
slightly cooler day than Saturday is expected, but still should have
plenty of temperatures in the lower to mid 70s.

High pressure building in from southeast Ontario behind the front
Sunday night and then settling across region by Memorial Day. This
should bring a break between rain chances.

Tuesday and Wednesday, ridging building over the Southeast CONUS
will increase mid-level heights across the region allowing the old
frontal boundary to return northward as a warm front. Model timing
differences on this exist, but still looking at unsettled weather
through mid week. Depending on the exact northward movement of the
front, more humid and warmer air will be sent northward into the
region with the potential for much more summer-like temperatures.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
A solid line of convection attendant to an advancing prefrontal
trough will cross the region from west to east between roughly 14z
and 20z today...and will pose a risk of strong wind gusts of 50+
knots and large hail as it passes.

Behind the storms a cold front will sweep across the region. Wind
gusts this afternoon may near 35 or greater knots for KBUF/KIAG and
KROC. Cold air advection behind the front will continue breezy
westerly winds tonight. Lingering moisture will also lead to the
formation of a deck of MVFR range stratus across much of the TAF
region by the end of Friday night.

Outlook...
Friday...VFR. A chance of showers Friday night.
Saturday...VFR/MVFR with showers likely and a chance
of thunderstorms. Some storms could again produce gusty winds.
Sunday...Mainly VFR.
Monday...VFR.

&&

.MARINE...
A prefrontal trough and attendant line of showers and thunderstorms
will cross the region from west to east between late this morning
and this afternoon. The storms will be capable of locally strong
wind gusts and higher waves as the pass through.

In the wake of the prefrontal trough...southwest winds will increase
through the afternoon hours as an area of low pressure deepens and
passes to the north of Lake Ontario. Southwest winds will increase
to 15 to 20 knots on Lake Erie and the western half of Lake Ontario.

A cold front will then cross the Lower Great Lakes this evening,
with now a more westerly flow on the Lakes. This will increase
waves...especially on Lake Ontario where 4 feet or greater waves
will be possible. A SCA will be issued for the southeastern
shoreline of Lake Ontario tonight through early Friday morning.

&&

.TIDES/COASTAL FLOODING...
A cold front will cross Lake Ontario early this evening, with
surface low pressure tracking eastward across southern Canada.
Behind this front westerly winds will increase tonight, that
will produce higher waves on Lake Ontario. The increase in
westerly winds will bring higher waves on Lake Ontario,
combining with very high lake levels to bring an increased risk
of lakeshore flooding on the east half of Lake Ontario, between
Wayne and Oswego Counties. Winds will diminish Friday with the
departure of the surface low over eastern Canada.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Watch from late tonight through Friday morning
     for NYZ004>006.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020-
         040-041.
         Small Craft Advisory from 2 PM this afternoon to 11
         AM EDT Friday for LOZ043.
         Small Craft Advisory from 2 PM this afternoon to 2 AM EDT
         Friday for LOZ042.
         Small Craft Advisory from 11 PM this evening to 11 AM EDT
         Friday for LOZ044.

&&

SYNOPSIS...Thomas
NEAR TERM...JJR/Thomas
SHORT TERM...JLA
LONG TERM...TMA
AVIATION...JJR/Thomas
MARINE...JJR/Thomas
TIDES/COASTAL FLOODING...Thomas
Hazardous weather outlook, May 23, 5:42 AM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
542 AM EDT Thu May 23 2019

NYZ001>003-010>012-240945-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-
542 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms from late this morning
through late this afternoon. A few storms may contain damaging winds
and large hail.

Southwest winds may gust to 45 mph this afternoon northeast of Lake
Erie.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-013-014-021-240945-
Jefferson-Lewis-Livingston-Ontario-Allegany-
542 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms from late this morning
through late this afternoon. A few storms may contain damaging winds
and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-240945-
Wayne-Northern Cayuga-Oswego-
542 AM EDT Thu May 23 2019

...LAKESHORE FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-240945-
Chautauqua-Southern Erie-
542 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms from late this morning
through late this afternoon. A few storms may contain damaging winds
and large hail.

Southwest winds may gust to 45 mph this afternoon northeast of Lake
Erie.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is another slight risk of severe thunderstorms on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-240945-
Cattaraugus-
542 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms from late this morning
through late this afternoon. A few storms may contain damaging winds
and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is another slight risk of severe thunderstorms on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-240945-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
542 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms from late this morning
through late this afternoon. A few storms may contain strong winds,
locally higher waves, and large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a another slight risk of severe thunderstorms on Saturday
over Lake Erie.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Special weather statement, May 23, 8:51 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
851 AM EDT Thu May 23 2019

NYZ001>003-010>013-019>021-085-231400-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester,
Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville,
Orchard Park, and Springville
851 AM EDT Thu May 23 2019

...SEVERE THUNDERSTORMS POSSIBLE LATE THIS MORNING THROUGH EARLY
THIS AFTERNOON...

A line of strong to severe thunderstorms over southern Ontario,
Lake Erie, and northeast Ohio will move into Western NY late this
morning, then move east to the Genesee Valley by midday or early
afternoon. If this line of storms maintains intensity, it may
produce strong winds and some wind damage as it moves across the
area.

Be prepared to seek shelter if thunderstorms approach.

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 4:45 AM EDTLakeshore Flood WatchBUFCayuga, Oswego, Wayne8 hr
May 23, 4:45 AM EDTSmall Craft AdvisoryBUF30 hr
May 23, 9:07 AM EDTSpecial Marine WarningBUF83 min
May 23, 9:36 AM EDTSpecial Marine WarningBUF54 min
May 23, 9:46 AM EDTSpecial Marine WarningBUF89 min
May 23, 9:54 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie, Niagara66 min
May 23, 10:28 AM EDTSpecial Marine WarningBUF17 min
May 23, 10:56 AM EDTSpecial Weather StatementBUFAllegany, Genesee, Livingston, Monroe, Orleans, Wyoming64 min
May 23, 1:06 PM EDTLakeshore Flood WarningBUFCayuga, Oswego, Wayne21 hr
May 23, 5:53 PM EDTSpecial Marine WarningBUF37 min
May 23, 6:18 PM EDTSpecial Marine WarningBUF42 min
May 23, 6:31 PM EDTSpecial Marine WarningBUF44 min
May 23, 6:55 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego50 min
May 23, 7:19 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne27 min
May 23, 7:27 PM EDTSevere Thunderstorm WarningBUFLewis47 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.